# SDR MALA000776

- Difficulty date: December 26, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pressure Switch
- Part number: HTE690041
- Part serial: SNOFFFRTR049A
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE INTAKE LOW PRESSURE LIGHT ILLUMINATED E NROUTE TO STL.  DUE TO ICE CONDITIONS TURNED BACK TO MEM AND SWAPPED INTO A/C 518.  MAINTENANCE REPLACED INTAKE LOW PRESSURE SWITCH IAW AMM 30-21-14.  (P/N HTE690041) (S/N ON FRTR096) IAW, (S/N OFF FRTR049AX), OPS CHECK GOOD.  ALSO REPLACED NR 2 ENGINE NORMAL PRESSURE SWITCH (P/N 2-303-627-01)  (S/N ON 990814502263), (S/N OFF 1845).  ALL  ENGINE ANTI-ICE SYSTEMS CHECK GOOD.
